Article citationsMore>>

J. Zhang, “Sharp Conditions of Global Existence for Nonlinear Schrodinger and Klein-Golden Equations,” Nonlinear Analysis, Vol. 48, No. 1, 2002, pp. 191-207. doi:10.1016/S0362-546X(00)00180-2

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.